# SDR CVGA20180608001

- Difficulty date: June 2, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N91GY
- Make and model: Cessna 560XL
- Aircraft serial: 5605314
- Aircraft time: 8,789 hours, 6,580 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: No Indication
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L, A

## Discrepancy

NOSE GEAR LIGHT DID NOT COME ON DURING APPROACH. COULD NOT VERIFY NOSE GEAR DOWN. EMERGENCY GEAR BOTTLE WAS BLOWN AND AN EMERGENCY WAS DECLARED. AIRCRAFT LANDED AND TAXIED IN WITHOUT INCIDENTS.
